# SDR SWAA2024101642801

- Difficulty date: September 27, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS NUMEROUS THROUGH INSERTS THAT DO NOT ALIGN WITH THE UNDERLYING STRUCTURE.<[01] NEW 241AF FLOOR PANEL FABRICATION HAS BEEN COMPLETED PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
